# SDR K11A2009112372502

- Difficulty date: November 23, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 59,771 hours, 33,411 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPAR CAP FWD ATTACH ANGLE FLANGE HAS CORROSION AT LEFT WING FSS 415.
